English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A family of multiple harmonic sum and multiple zeta star value identities

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Linebarger, E., & Zhao, J. (2015). A family of multiple harmonic sum and multiple zeta star value identities. Mathematika, 61(1), 63-71. doi:10.1112/S0025579313000302.


Cite as: http://hdl.handle.net/21.11116/0000-0004-111A-C
Abstract
There is no abstract available